MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TINA-QUANT HBALC GEN. 3; ASSAY, GLYCOSYLATED HEMOGLOBIN

ROCHE DIAGNOSTICS TINA-QUANT HBALC GEN. 3; ASSAY, GLYCOSYLATED HEMOGLOBIN
Catalog Number 05336163190
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the c311 analyzer is (b)(6).The water tank was cleaned, the cells were replaced, the water path was cleaned, and maintenance was performed on the analyzer.The investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they received discrepant results for 5 patient samples tested with tina-quant hbalc gen.3 on a cobas 4000 c311 stand alone system.The results were measured using two different lots of hba1c reagent in comparison to results measured with an unknown competitor method.The first sample resulted in an hba1c value of 4.27 % when tested with reagent lot 751302 and it resulted in a value of 4.8 % when tested with reagent lot 736996.When tested with the competitor method, it resulted in a value of 5.4 %.The second sample resulted in an hba1c value of 4.49 % when tested with reagent lot 751302 and it resulted in a value of 5.08 % when tested with reagent lot 736996.When tested with the competitor method, it resulted in a value of 5.3 %.The third sample resulted in an hba1c value of 6.42 % when tested with reagent lot 751302 and it resulted in a value of 6.74 % when tested with reagent lot 736996.When tested with the competitor method, it resulted in a value of 8.5 %.The fourth sample resulted in an hba1c value of 5.07 % when tested with reagent lot 751302 and it resulted in a value of 5.58 % when tested with reagent lot 736996.When tested with the competitor method, it resulted in a value of 5.6 %.The fifth sample resulted in an hba1c value of 5.04 % when tested with reagent lot 751302 and it resulted in a value of 5.62 % when tested with reagent lot 736996.When tested with the competitor method, it resulted in a value of 5.6 %.The competitor results were reported to the patient.The competitor results and results measured with lot 736996 were more compatible with the history of the patients.
 
Additional Manufacturer Narrative
The field service engineer adjusted the reagent probe and performed preventive maintenance on the analyzer.No further issues occurred after these actions.There was no indication of a general reagent problem.The investigation determined the service actions resolved the issue.

Brand Name
TINA-QUANT HBALC GEN. 3
Common Device Name
ASSAY, GLYCOSYLATED HEMOGLOBIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18924874
Report Number1823260-2024-00796
Device Sequence Number11907097
Product Code LCP
UDI-Device Identifier04015630926275
UDI-Public04015630926275
Combination Product (Y/N)Y
Initial Reporter CountryEG
PMA/510(K) Number
K102914
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05336163190
Device Lot Number751302, 736996
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/02/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/18/2024
Supplement Report FDA Received Date04/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown